# SDR MASA2011122964309

- Difficulty date: December 28, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N514MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10116
- Aircraft time: 21,260 hours, 14,618 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Quick Disconnect
- Condition: Loose
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 BTMS ZERO AFTER LANDING.  SECURED NR 3 BRAKE LINE QD FOUND BRAKE LINE QD LOOSE AND MX SECURED.
